Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Journal Article

The Finite Universe and Scientific Extrapolation

Benjamin Ginzburg
The Journal of Philosophy
Vol. 32, No. 4 (Feb. 14, 1935), pp. 85-92
DOI: 10.2307/2016605
Stable URL: http://www.jstor.org/stable/2016605
Page Count: 8
Were these topics helpful?
See something inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
The Finite Universe and Scientific Extrapolation
Preview not available

Page Thumbnails

  • Thumbnail: Page 
85
    85
  • Thumbnail: Page 
86
    86
  • Thumbnail: Page 
87
    87
  • Thumbnail: Page 
88
    88
  • Thumbnail: Page 
89
    89
  • Thumbnail: Page 
90
    90
  • Thumbnail: Page 
91
    91
  • Thumbnail: Page 
92
    92